# SDR AALA202503286311

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,188 hours, 5,614 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Condition: Faulted
- Location: Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC OVERWING EXIT FLIGHT LOCK ACTUATOR FAULTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
